... strain/nausea/general sense of unwellness every time I read for more than 20 minutes or so. I used to be able to read for hours on end with no such issues... thanks in advance for any advice you might provide... kp1
Klonopin has these common side effects: Drowsiness -- in up to 50% of people; Coordination problems -- up to 30%; Behavior problems -- up to 25%, Dizziness -- up to 12%, which could be the causing you reading problems & problems concentrating on your reading.
Take care, best wishes!
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2011 • 2 answers
Posted 13 Sep 2011 • 3 answers
Posted 18 Sep 2012 • 4 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 26 May 2016 • 2 answers